By myself - 09/02/2015 13:32 - United States

Spicy
Today, it's been about a week since my boyfriend started his new medication, which has essentially killed any sex drive he had. It has also been about two weeks since I stopped mine, making me hornier than ever. FML
I agree, your life sucks 40 399
You deserved it 4 534

Add a comment

You must be logged in to be able to post comments!

Top comments

He was patient with you, so you should be patient with him

Learn how to coax him into having sex. Foreplay works both ways.

Comments

JMichael 25

Time to set your priorities. Sex or your boyfriend feeling better?

No, it's just a matter of patience.

I'm sure OP is prioritizing her boyfriend's health, but that doesn't make her stated situation less frustrating.

incoherentrmblr 21

Sex toys and snake shower head. That is all...

Learn how to coax him into having sex. Foreplay works both ways.

It could be a physical thing too. Some medication hinders erection unfortunately.

Or just respect the fact that he's on medication (like OP was) and be patient with him. Dont try to force/coerce him into sex.

You can't coax someone completely lacking a sex drive into sex, and certainly not a male. It's very distressing.

Go to the doctor, tell your story and maybe ask for different medication?

#3 I think the doctor will put the health of the patient over a high sex drive

Sexual and emotional health are still very important and a doctor won't have any issue changing someone to another medication if it has side effects and the medication is a long term prescription.

It doesn't always work that way. Assuming the OP is talking about antidepressants, any given drug has about a 70% chance of affecting sex drive. My husband's been on 4 different antidepressants over the last 3 years, and all have completely killed his libido. We've had sex once in three years.

3 should not be voted down. Lack of sex drive is known as a side effect and there's a possibility of another similar medication working better but without the side effects. And 12, there's no reason to put op's health over sex drive as he would be switching to a new medication that would have the same effect on his health issue. Doctors care a lot about the side effects and your quality of life/happiness. Sometimes you go through several different types of medications before finding the one that fits best for you. But that's the reason there are so many meds for one issue, to find the one that works best for you with the least amount of side effects. I agree that op should go see if maybe there are some other ones to try. What's to lose? :)

just don't worry about it, I mean atleast it's obvious why his sex drive is gone, its not like hes out there trying to get with other girls and hes bored with you!

He was patient with you, so you should be patient with him

Where did OP say he was patient with her? Bad assumption.

liquifiednate 21

I think you're reading it wrong 42. Because OP said that it has also been two weeks since she's been off her medication. So that implies she wasn't having many sexual needs at the time when she was on the medication.

Aw, sorry OP, that sucks. Maybe you could try a little "you" time?

Talk to a physician, there are ways to combat these issues usually. Or buy a great vibrator, what ever floats you boat.

The waiting will be well worth it then!

If you want something done right, you have to do it yourself.

Use the Viagra

How would Viagra help if he's not even in the mood?

10 - its used to stay hard, not get horny.

It doesn't even work on most forms of medication induced impotence. :(